# SDR UPS96406051

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 1094.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR "C" CHECK AT AMS, MAINTENANCE REPORTED LT L/E INTERIOR INBOARD OF PYLON NR 1 RIB CRACKED UPPER CHORD AT ILES 1094.25.  REPLACED RIB IAW SRM 51-30-02.
